# SDR DALA14007810951

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 63,034 hours, 46,914 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW BEGAN DETECTING FUMES. THE ODOR INCREASED AT CRUISE FLIGHT AND WAS WORSE IN THE REAR CABIN AREA. FLIGHT WAS DIVERTED, WHEN THE FUMES INFILTRATED COCKPIT TO SUCH A DEGREE THAT THE FLIGHT CREW DONNED MASKS.  MAINTENANCE  REPLACED THE LT AIR CYCLE MACHINE.
